# SDR CALA0300574

- Difficulty date: October 6, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 54,953 hours, 28,499 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT FASTENER IN RT FRAME AT STA 616. REPAIRED IAW ECRA 5311-01158.
